Tornadoes · United States · Missouri · 2025

EF2 tornado, Wayne and Bollinger counties, Missouri, April 2, 2025

This EF2 tornado ran 8.3 miles across Wayne and Bollinger counties on April 2, 2025, touching down at 6:13 PM CDT and reaching 175 yards wide. It killed nobody, and did $630,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF2
Date
April 2, 2025
Touchdown
6:13 PM CDT (23:13 UTC)
Lifted
6:22 PM CDT (23:22 UTC)
On the ground
9 minutes
Path length
8.3 miles (13.4 km)
Path width
175 yards (160 m)
Deaths
0
Injuries
0
Property damage
$630,000
Counties
Wayne and Bollinger counties
Touchdown point
37.062, -90.192
Lift-off point
37.105, -90.051
Record number
2504021713-01

The damage survey

49 damage points were recorded along this path by NWS PAH, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 125 mph.

  • Church with most of its roof removed. People sheltering inside unharmed other than very minor scratches.
  • A-frame house shifted off foundation. Family and pets sheltered safely in basement.
  • Numerous large trunks snapped off
  • Numerous trees snapped or uprooted.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

The warnings

32 minutes of warning. NWS PAH issued a tornado warning for this county at 22:41 UTC, 32 minutes before the tornado touched down, in force until 23:30 UTC.

The county was under a tornado watch, issued at 19:57 UTC and running to 02:18 UTC.

Issued (UTC)ExpiredProductOffice
12:00 UTC05:00 UTCWind AdvisoryPAH
18:00 UTC12:00 UTCFlood WatchPAH
19:57 UTC02:18 UTCTornado WatchPAH
22:09 UTC23:00 UTCSevere Thunderstorm WarningPAH
22:41 UTC23:30 UTCTornado WarningPAH
23:01 UTC00:00 UTCSevere Thunderstorm WarningPAH
23:15 UTC23:31 UTCTornado WarningPAH

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:57 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the tornado touched down at Apr 2, 4:09 PM CDT, 2 hours 4 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Special weather statement, Apr 2, 3:23 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
323 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-022230-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion,
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi,
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown,
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City,
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville,
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe,
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville,
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville,
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren,
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston,
and New Madrid
323 PM CDT Wed Apr 2 2025 /423 PM EDT Wed Apr 2 2025/

...Severe Weather Risk Update...

A large cluster of severe thunderstorms continues across portions
of south central Missouri and north central Arkansas. Other
individual cells are beginning to develop across parts of
southwest Tennessee. These cells are encountering an increasingly
favorable environment for tornadoes and damaging winds.

The cluster of storms in Missouri should move into southeast
Missouri over the next several hours and new cell formation
immediately ahead of the line is possible. Individuals in
southeast Missouri should begin very closely monitoring the
weather for potential warnings. This cluster will then move east
across the rest of the quad state through early this evening.

The cells in Tennessee may continue moving northeast into western
Kentucky and southeast Missouri by 5 to 6 pm and eventually merge
with the activity moving in from the west.

Strong and potentially long tracked tornadoes will be possible
with this activity, with conditions expected to be most favorable
for this between 5 and 9 pm tonight. Widespread damaging wind
conditions may develop as the cells form into a line. Large hail
is also possible. Continue to monitor NOAA Weather Radio, local
media and the latest official forecast information for updates.

JGG
Local storm report, Apr 2, 6:06 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
606 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Gst     1 WNW Charleston        36.92N 89.35W
04/02/2025  M55 MPH          Mississippi        MO   Mesonet

&&

BM
Local storm report, Apr 2, 6:10 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
610 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     Hail             2 WSW Blandville        36.93N 89.00W
04/02/2025  M1.00 Inch       Ballard            KY   Emergency Mngr

&&

BM

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Little Rock, AR (KLZK), 12:00Z

11.2 hours before the tornado, 251 km from the path. April 2, 2025.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 847 joules per kilogram, CIN -284, lifted condensation level 800 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 421 square meters per square second, 0 to 6 km bulk shear 42 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-284 J/kg
Surface CAPE
1354 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
42 kt
0-1 km bulk shear
49 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9
0-3 km lapse rate
4.3 K/km

Open this sounding in Storm Lab

The surface observations

Popular Bluff (POF), 39 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
21:15 UTC190° 19 kt271000.3
21:20 UTC190° 15 kt1000.3
21:25 UTC180° 21 kt291000.3
21:30 UTC190° 17 kt241000.3
21:35 UTC190° 17 kt1000.3
21:40 UTC190° 16 kt231000.3
21:45 UTC190° 19 kt241000.3
21:50 UTC190° 16 kt211000.3
21:53 UTC8263190° 16 kt281000
21:55 UTC190° 14 kt1000
22:00 UTC180° 14 kt1000
22:05 UTC180° 13 kt191000
22:10 UTC190° 14 kt191000.3
22:15 UTC190° 18 kt231000.3
22:20 UTC190° 17 kt1000.7
22:25 UTC 221000.3
22:30 UTC180° 11 kt171000
22:40 UTC170° 11 kt1000
22:45 UTC180° 9 kt141000
22:50 UTC180° 11 kt1000
22:53 UTC8066180° 12 kt20999.7
22:55 UTC180° 11 kt19999.3
23:00 UTC190° 11 kt999.3
23:01 UTC8066190° 13 kt999.7-TSRA
23:05 UTC200° 14 kt999.7-RA
23:10 UTC 1000-RA
23:15 UTC220° 10 kt1000-RA
23:20 UTC270° 10 kt1000.3-RA
23:25 UTC 1000.3-RA
23:27 UTC7163300° 19 kt291000.3VCTS RA
23:30 UTC280° 9 kt1001+RA
23:35 UTC6863280° 10 kt261001.4VCTS +RA
23:35 UTC280° 10 kt171001.4+RA
23:40 UTC 311002+RA BR
23:42 UTC6764260° 17 kt321002.4+TSRA BR
23:44 UTC6764280° 20 kt331001.7+TSRA BR
23:45 UTC290° 18 kt221001.4+RA BR
23:50 UTC270° 18 kt291002.4+RA BR
23:53 UTC6764270° 19 kt341002.7+TSRA BR
23:55 UTC 17 kt1002.7+RA BR
00:00 UTC260° 11 kt1003+RA BR
00:04 UTC6765290° 14 kt221002.7TSRA BR
00:05 UTC270° 15 kt211002.7RA BR
00:10 UTC280° 11 kt161002.4-RA BR
00:15 UTC300° 11 kt171001.7RA BR
00:20 UTC6764300° 9 kt181001.7TSRA BR
00:20 UTC300° 9 ktRA BR
00:25 UTC280° 5 kt1002-RA
00:30 UTC260° 5 kt1002.4-RA
00:35 UTC220° 5 kt1002.7-RA
00:40 UTC200° 5 kt1003-RA
00:43 UTC6764190° 6 kt1003.4VCTS -RA
00:45 UTC190° 5 kt1003.7-RA
00:50 UTC180° 7 kt1004.1-RA
00:53 UTC6765180° 7 kt1004.1VCTS RA
00:55 UTC180° 7 kt1004.1RA
01:00 UTC170° 7 kt1003.7RA
01:05 UTC180° 9 kt1004.1RA
01:06 UTC6764190° 8 kt1004.1TSRA
01:10 UTC190° 8 kt1004.1RA BR

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Paducah radar (KPAH), 120 km away, was scanning. The volume nearest the touchdown began at 23:13 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
22:32 UTCTORNADO5 Ese GrandinRipley, MOEvidence of an EF1 Tornado started where Ripley County Highway K-6 dead ends and then the track continues northeast crossing Highway K between K-6 and K-7. Considerable tree damage occurred on either side of K highway. S
23:09 UTCTORNADO2 Wnw SturdivantBollinger, MOAn EF-2 (125 mph) tornado began on TT Highway near the McGee community in far eastern Wayne County. Moving east-northeast, the tornado did extensive tree damage as it across P Highway northeast of McGee. After crossing i
23:32 UTCTORNADO2 Ne AdvanceStoddard, MO*** 1 FATAL *** EF2, 125 mph, The tornado began just northeast of Advance, running northeast along Highway 25. The tornado damaged approximately 200 structures as it moved northeast causing severe roof damage to many str
23:47 UTCTORNADODeltaCape Girardeau, MOsignificant damage tornado confirmed.
23:48 UTCTORNADO4 S QulinButler, MOPower poles down and roof damage to 2 structures.
23:51 UTCTORNADO2 Sse DutchtownCape Girardeau, MO
23:56 UTCTORNADO3 E DutchtownCape Girardeau, MOThe tornado began near the Dalhousie Golf Club and moved northeast into the southwest side of the city of Cape Girardeau north of Shawnee Parkway. The tornado caused tree damage and minor structural damage to apartments,
00:00 UTCTORNADO1 Ne AdvanceStoddard, MO*** 1 INJ *** home destroyed , one injury from tornado.
00:02 UTCTORNADOCape GirardeauCape Girardeau, MOTornado reported near Cape Girardeau Fire Station 1.
00:17 UTCTSTM WND GST 59Cape GirardeauCape Girardeau, MO
00:30 UTCTORNADO4 Ne TannerScott, MOA brief EF-1 tornado with peak winds of 110 mph touched down just west of McMullin, MO, then moved eastward into the town before lifting as it crossed US Highway 61. The Heartland Application and Equipment building was c
00:45 UTCTSTM WND DMG4 Ssw Hay-Wood CityScott, MOMetal building destroyed.
00:53 UTCTSTM WND GST 593 Wnw Scott CityScott, MOASOS station KCGI Cape Girardeau MO.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are

The other tornadoes of April 2, 2025

87 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 25:13 AM CDTEF1Osage, OK3.7250$10,000
April 26:37 AM CDTEF1Tulsa, OK10.7600$575,000
April 27:29 AM CDTEF2Vernon, MO6.5200$500,000
April 27:30 AM CDTEF1Vernon, MO16.6200$1.2 million
April 28:34 AM CDTEF2Cooper, MO6.1200$100,000
April 211:00 AM MSTUnratedMaricopa, AZ0.55
April 23:13 PM CDTEF3Crawford, MO21.9200$685,000
April 23:16 PM CDTEF1Howell, MO1.1350$10,000
April 23:40 PM CDTEF0Logan, IL12.730
April 24:21 PM CDTEF0Madison, TN1.9150$50,000
April 25:00 PM CDTEF1Iroquois, IL2.3400
April 25:05 PM CDTEF2Bond, IL22.82001$385,000
April 25:09 PM CDTEF0Iroquois, IL2.2300
April 25:32 PM CDTEF1Ripley, MO1.1125$185,000
April 25:56 PM CDTEF2Randolph, AR24.6500$250,000
April 25:56 PM CDTEF2Arkansas, AR8.3100
April 25:59 PM CDTEF1Poinsett, AR7.5400$50,000
April 26:08 PM CDTEF1Effingham, IL2.5125
April 26:21 PM CDTEF1Arkansas, AR0.950
April 26:23 PM CDTEF1Effingham, IL8.3100
April 26:26 PM CDTEF3Poinsett, AR24.21,5008$4.0 million
April 26:28 PM CDTEF2Craighead, AR14.4700$750,000
April 26:29 PM CDTEF0Cumberland, IL4.0150
April 26:32 PM CDTEF2Stoddard, MO14.7600$20 million
April 26:33 PM CDTEF2Cumberland, IL to IN48.91,200$200,000
April 26:36 PM CDTEF1Butler, MO13.4125$2.0 million
April 26:40 PM CDTEF0Poinsett, AR6.575$20,000
April 26:48 PM CDTEF1Lafayette, AR7.6250$135,000
April 27:52 PM EDTEF1Marshall, IN17.8175$610,000
April 26:56 PM CDTEF1Cape Girardeau, MO to IL8.0150$765,000
April 27:02 PM CDTEF1Clark, IL8.1200
April 27:08 PM CDTEF1Union, IL10.050$35,000
April 27:17 PM CDTEF1Lafayette, AR0.375$50,000
April 28:24 PM EDTEF1Parke, IN10.8120$200,000
April 27:25 PM CDTEF0Union, IL1.125$5,000
April 27:30 PM CDTEF1Scott, MO1.0250$600,000
April 27:35 PM CDTEF0Crittenden, AR3.175$30,000
April 27:35 PM CDTEF2Johnson, IL6.2250$525,000
April 27:46 PM CDTEF1Steuben, IN to MI10.8600$200,000
April 28:49 PM EDTEF1Branch, MI3.7125$50,000
April 27:51 PM CDTEF1Williamson, IL3.375$175,000
April 28:00 PM CDTEF2Carlisle, KY9.7200$180,000
April 29:05 PM EDTEF2Hendricks, IN13.02001$1.2 million
April 28:14 PM CDTEF1Saline, IL5.0300$85,000
April 29:15 PM EDTEF1Hendricks, IN1.5300$200,000
April 28:15 PM CDTEF1Dyer, TN4.7100$1.9 million
April 28:18 PM CDTEF2Ballard, KY18.21,0004$3.2 million
April 28:23 PM CDTEF1Gallatin, IL9.2100$170,000
April 29:28 PM EDTEF1Hamilton, IN6.6150$600,000
April 28:35 PM CDTEF1Obion, TN9.3350$325,000
April 29:43 PM EDTEF2Madison, IN to IL, KY2.1250$200,000
April 28:43 PM CDTEF2Livingston, IL to KY12.0150$235,000
April 29:46 PM EDTEF1Madison, IN11.6150$400,000
April 28:51 PM CDTEF2Vanderburgh, IN10.6150$3.4 million
April 28:52 PM CDTEF1Posey, IN1.175$1.2 million
April 29:52 PM EDTEF0Madison, IN4.9100$300,000
April 28:55 PM CDTEF1Vanderburgh, IN17.0230$1.2 million
April 29:57 PM EDTEF2Madison, IN15.2200$3.2 million
April 29:00 PM CDTEF2Weakley, TN6.4350$250,000
April 29:01 PM CDTEF1Vanderburgh, IN4.075$275,000

All 88 of them

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.